# SDR DL76G040708

- Difficulty date: July 29, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 54,125 hours, 13,163 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 767300ERM
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MLG WHEEL MISSING TIE BOLT.  REPLACED WHEEL ASSY.
